Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013, Special Issue (2013), Article ID 128458, 6 pages.
On an Extension of Kummer's Second Theorem
The aim of this paper is to establish an extension of Kummer's second theorem in the form , where . For , we recover Kummer's second theorem. The result is derived with the help of Kummer's second theorem and its contiguous results available in the literature. As an application, we obtain two general results for the terminating series. The results derived in this paper are simple, interesting, and easily established and may be useful in physics, engineering, and applied mathematics.
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 128458, 6 pages.
First available in Project Euclid: 26 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Rakha, Medhat A.; Awad, Mohamed M.; Rathie, Arjun K. On an Extension of Kummer's Second Theorem. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 128458, 6 pages. doi:10.1155/2013/128458. https://projecteuclid.org/euclid.aaa/1393448855